How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2418
Experience:  GP with over 27 years experience including emergency medicine
1304720
Type Your Medical Question Here...
Family Physician is online now

Here below is the medication that my mother is on. My mother

Customer Question

Here below is the medication that my mother is on. My mother is 84 years old and I am concerned that she has been loosing weight for the past year and quite dramatically in the last 6 months she must weigh about 6 stone. My mother’s feet have been swollen and painful for the last 6 months and due to this she is finding it harder to walk. Her speech is slowing down and she is sleeping a lot more than usual during the day. She seems to be eating well but she’s not gaining any weight at all and is becoming more tired and weary by the day. I do believe that she does get headaches too. Please can you help! Her list of tablets taken are below.
1. Ibuprofen Tablets; 28 x 400mg tablets. Take ONE twice a day. Take with or just after a meal.
2. Metformin Tablets (Diabetes) 28 x 500mg Hydrochlorothiazide and Amiloride Hydrochloride
3. Moduret 25: Tablets (Blood Pressure) 28 Tablets.
Submitted: 1 year ago.
Category: Medical
Expert:  DrRussMD replied 1 year ago.

Hello

I am not sure what you are asking.

She needs evaluation fro the weight loss.

Has her thyroid been checked?

Has she had a clean colonoscopy in the last 10 years?

Related Medical Questions